# SDR VNAA2016080200002

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 30,244 hours, 30,334 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR SQUEALED AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FERRIED ACFT TO NEAREST MAINTENANCE FACILITY.  MAINTENANCE INSPECTED AND REPAIRED THE SERVICE DOOR SEAL.  OPS CHECK GOOD.  CLEARED FERRY AND CW O/S INSPECTION.
